# SDR USAA2012082700002

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,505 hours, 42,464 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LEFT AFT LAVATORY SMOKE DETECTOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PER AMM 26-14-01-401.  OPS CHECK GOOD.
